# SDR ASAA2022080739452

- Difficulty date: August 7, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,844 hours, 11,986 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 005064
- Condition: Intermittent
- Location: Flight Compartme
- Part time: 56,567 hours, 16,741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MCDU R5 KEY WORKS INTERMITTENTLY. GROUNDED - YES. REMOVED & REPLACED RIGHT MCDU B737-800 AMM 34-61-01.
